Posted 8/25/2012 10:42 PM (GMT -7)
first post here - but wondering if anyone else has this issue? I took nexium for about 8 years - 20mg a day with no side affects what-so-ever. Around September last year, I started getting one or two spots - which looked like Mosquito bites and behaved the same. Given it was nearly summer here, i accepted that is what they were. Slowly but surely I was getting more and more - but then periods where I would get nothing.
Around six months ago, I broke out is a very bad rash - but just on my torso - they looked exactly like hives or even bed bug type bites.
To cut a long story short, I went to the doctor three months ago and showed him the rash - which had pretty much gone away. He told me to stop taking nexium and see what happens - so I did - and haven't taken nexium since.
However, nearly once a week, I get a break out rash on my stomach and chest -and occasionally one or two on my arms and this has me totally confused.
I have had heaps of blood tests looking for everything from immune problems to allergies - but all are negative. It mainly seems to happen on Friday night (go figure ???).
I don't believe it is soap, shampoo or after shave or anything in that way. My diet is very staid and rarely changes from what it pretty much always has been. So, all I can assume is that somehow it is related to Nexium - but how can it be if I have not taken any now for months? Is it like Bee Stings that leave a toxic substance in you for ever? Does anyone else have any comments?